Revue des publications périodiques
Bulletin des Sciences Mathématiques et Astronomiques (1875)
- Volume: 8, page 161-191
- ISSN: 1155-8431
Access Full Article
topHow to cite
top"Revue des publications périodiques." Bulletin des Sciences Mathématiques et Astronomiques 8 (1875): 161-191. <http://eudml.org/doc/84869>.
@article{Unknown1875,
journal = {Bulletin des Sciences Mathématiques et Astronomiques},
language = {fre},
pages = {161-191},
publisher = {Gauthier-Villars},
title = {Revue des publications périodiques},
url = {http://eudml.org/doc/84869},
volume = {8},
year = {1875},
}
TY - JOUR
TI - Revue des publications périodiques
JO - Bulletin des Sciences Mathématiques et Astronomiques
PY - 1875
PB - Gauthier-Villars
VL - 8
SP - 161
EP - 191
LA - fre
UR - http://eudml.org/doc/84869
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.